Jump to content

Photo

Seroquel Can Cause Acne

seroquel cause acne

4 replies to this topic

#1 Jekester

Jekester

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 210
    Likes: 4
About Me
  • Gender:Male
  • Joined: 08-November 12

Posted 03 December 2012 - 04:17 PM

I don't have the proof MYSELF, however my Nutritionist did some research on it and told me a side effect of Seroquel (Quetiapine) is Acne. Which could be one of the contributors to my acne, as I never had acne before Seroquel. I've stopped taking Seroquel to see if it is one of the causes, so far I don't even feel like I need it anymore.

It makes sense as it basically makes you incredibly drowsy, who knows what it does. But just thought I'd post this somewhere if any of you take this medication.

#2 asburypark101

asburypark101

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 337
    Likes: 26
About Me
  • Gender:Male
  • Location:los angeles
  • Joined: 30-September 09

Posted 03 December 2012 - 04:38 PM

Yes Seroquel can cause acne. I am a psychologist and I remember this is one of the side effects. Actually most psychotropic meds can cause acne.

#3 Jekester

Jekester

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 210
    Likes: 4
About Me
  • Gender:Male
  • Joined: 08-November 12

Posted 03 December 2012 - 06:04 PM

I find it interesting how my Psychologist didn't tell me this, in fact they said not to look it up at all. How long does it usually take for the side effects of Seroquel (such as acne) to wear off and go?

#4 asburypark101

asburypark101

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 337
    Likes: 26
About Me
  • Gender:Male
  • Location:los angeles
  • Joined: 30-September 09

Posted 17 December 2012 - 06:52 AM

I find it interesting how my Psychologist didn't tell me this, in fact they said not to look it up at all. How long does it usually take for the side effects of Seroquel (such as acne) to wear off and go?


Its your right as a patient to know all the side effects of medications they are prescribed. A psychiatrist I work with gives patients a pamphlet, listing all possible side effects from common to rare. It is difficult to know when the acne will go away because it depends on how much seroquel is in your system. If the seroquel is helping with your mood though, then you can stay on it and try taking oral or topical prescription acne medications to lessen the acne.

#5 Liam3001

Liam3001

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Gender:Male
  • Location:UK
  • Joined: 07-March 14

Posted 02 April 2014 - 11:59 AM

I started taking this medication last week and my acne has gotton steadily worse despite having been using Aknemycin for the last 3 weeks for my already bad enough acne! My face was starting to clear up nicely but now it looks awful. I'm going to stop taking Quetiapine (seroquel) No way am I going to take something that actually has side effects of making acne worse. 

 

Does anyone know if the side effects will wear off in time? 


Edited by Liam3001, 02 April 2014 - 12:03 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users